# SDR SIMA201113607

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 21,369 hours, 15,983 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 00735
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FOR FLIGHT 3771 THE CREW REPORTED THAT WITH LEFT ENGINE RUNNING AND LEFT PACK ON, JUST AFTER RIGHT ENGINE START GOT AIR CONDITIONING SMOKE IN THE CABIN.  THE CREW  SHUT DOWN RIGHT THE ENGINE AND THE LEFT PACK. THE SMOKE IMMEDIATLY BEGAN TO CLEAR.  THE CREW ALSO RECEIVED A LEFT PACK AUTO FAIL EICAS MESSAGE JUST AFTER THE RIGHT ENGINE WAS SHUT DOWN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 AIR CYCLE MACHINE IAW CRJ-700 AMM 21-51-08.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
